Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Supplement Drugs
May 17, 2008

Hi, I am currently taken Combivir, Sustiva and VitaPlex Plus.

I eat a well balance diet of whole grains, veggies, fruits&nuts.

I exercise regularly 4-5 times a week for about 1 -1 1/2 hours. Cardio, Aerobic and Weights.

I have been noticing that I am putting weight around the breast area and waist.

My lab work comes back excellent. I want to loose some of this fat around the waist. I was told that CLA- 1000 mg daily is a excellent stimulate for fat loss and increased muscle tone.

My doctor is clueless will this interfere with my prescribe medications?

Response from Mr. Vergel

CLA has way too many conflicting studies in fat loss to make me excited about it. We have just a hand full of studies that looked at interactions betweeen supplements and HIV meds (Saint John's Wort, garlic, grapefruit, silimaryn)

It seems that you are doing ecreything right. I am not sure if you are a man or a man or a woman. If you are getting fat easily, just have your doctor check your hormone levels (free testosterone, thyroid, estradiol, DHEA) to see if there is any inbalance there, and watch your intake of sugars and saturated fats in meats and fried foods.



Previous
re:regarding your book
Next
Jergon Sacha and Cat's Claw - cure for HIV?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement